On sandwich theorems for certain analytic functions

Journal Title: Scholars Journal of Engineering and Technology - Year 2015, Vol 3, Issue 4

Abstract

In this paper, we derive some subordination and superordination results for certain normalized analytic functions in the open unit disk. Keywords: univalent functions; starlike functions; subordination; superordination

Authors and Affiliations

Jing Wang, Lifeng Guo

Keywords

Related Articles

Real-Time Individual Finger Movement of a Mecha TE Robotic Hand using Human Forearm sEMG Signals through Hardware-Software Communication

Electromyography (EMG) is a technique used to record the electrical activity of skeletal muscles. Through EMG, many signals can be obtained from the body, evaluated by signal processing, and then utilized in various app...

Maintenance of an Air Compressor Used in Quarries

The research work investigates the maintenance of an air compressor used in quarries. The objectives of the research were achieved through the selection of a compressor. Reciprocating compressor was selected maintained a...

Empirical study of basic and fundamental performance groups of nano drilling fluid

The roles of drilling fluid in the drilling process are so clear and essential. The objective of designing drilling fluid for extreme and deep environment (HPHT wells) is to develop high performance drilling fluid system...

The study of displacing oil in extra-low permeable oil field

Abstract:The study on displacing oil is a new kind of experimental technology based on the macro waterflood displacement experiments, combined with the technology of nuclear magnetic resonance (NMR), mercury injection, e...

A Review on K-Anonymization Techniques

Securing information protection is an imperative issue in microdata distribution. Anonymity strategies regularly mean to ensure singular security, with insignificant effect on the nature of the discharged information. As...

Download PDF file
  • EP ID EP385152
  • DOI -
  • Views 100
  • Downloads 0

How To Cite

Jing Wang, Lifeng Guo (2015). On sandwich theorems for certain analytic functions. Scholars Journal of Engineering and Technology, 3(4), 515-519. https://europub.co.uk/articles/-A-385152